Vitamin D and anxiety



I have vitamin d deficiency and was having unrealistic anxiety attacks. My level was 20. My doctor told me to take 5,000 IU per day and have been doing so for 3 weeks now. I am feeling about 40% better and my anxiety has reduced quite a bit but still do get anxious occasionally as I'm having a emotional roller coaster ride.

I noticed that I have the following symptoms after taking Vitamin D3 from almost a week now:

1. Pounding/rapid heart beat
2. Anxiety elevated

Would could be causing this? This happens right after I take the supplement 20 minutes after lunch.

Thanks!

Comments for Vitamin D and anxiety

Click here to add your own comments

Side Effects Page
by: Kerri Knox, RN- The Immune Queen!

Please read my page on Vitamin D Side Effects where it already answers that question.

Kerri Knox, RN

Vitamin D and anxiety
by: Anonymous

Thanks... So how much magnesium can I take so that it's safe? I just met my doctor today and is doing a test on magnesium, zinc etc... I would like to still try out magnesium and see if it helps reduce the side effects.. Just wondering what is the recommended dosage? I'm 29 year old and male..

Thanks!

Magnesium dosage
by: Kerri Knox, RN- The Immune Queen!

You can read my page on Magnesium Dosage to answer that question.

And be sure that you read the page on Magnesium Levels to see why you shouldn't pay any attention to the level that your doctor does- unless it's HIGH of course. But normal and low levels should just be ignored.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System

 


PS: If you found this website helpful, please consider using the
Easy Immune Health Product Store the next time you purchase your supplements online. Your support allows me to keep this site running and educating as many people as possible. Thank you!

Vitamin D and Hypoglycemia
by: Anonymous

Thanks for your tips..

I was wondering if Vitamin D can cause hypoglycemia? I have symptoms similar to people who are hypoglycemic.. like panic/anxiety, rapid heart rate at times, fatigue etc.. I noticed that when I eat a pizza or a high carb meal, I feel anxious and get anxiety attacks.. but if I eat only soups/vegetables the anxiety symptoms are less severe... Also when I feel anxious at times, my symptoms reduce after sometime if I drink a smoothie...

If this is the case, does it take time for these symptoms to go away even after your Vitamin D level is above 30? I've been taking 5000 IU a day for a month now and I think my levels are probably close to 40 now.. last time I tested I was 30, which was 2 weeks back...
Thanks!

Hypoglycemia is usually caused by a sugar spike and fall...
by: Kerri Knox, RN- The Immune Queen!

I'm not sure why you think that vitamin d has to do with your issues when you have already:

Identified your problem as hypoglycemia

and

Identified that your problems occur with high carb meals and don't happen or are relieved by high protein meals.



Hypoglycemia is caused by sugar in your bloodstream spiking and then falling below normal. Protein and fats slow down the release of sugar into the bloodstream.

So, STOP EATING HIGH CARB MEALS LIKE PIZZA AND PASTA!!!!

And consistently eat meals with high quality proteins and fats while making sure that you get snacks in between.

Problem solved. You don't need any 'advice' or information, you need to listen to your own body.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System

 


PS: If you found this website helpful, please consider using the
Easy Immune Health Product Store the next time you purchase your supplements online. Your support allows me to keep this site running and educating as many people as possible. Thank you!

Vitamin D
by: Anonymous

I think Vitamin D is causing the hypoglycemia though.. I found some info on this website:
http://www.whfoods.com/genpage.php?tname=nutrient&dbid=110

and your website too:
http://www.easy-immune-health.com/is-it-vit-d-deficiency-or-hypoglycemia.html

I want to do some tests for this, is there anything I can try at home? What should I ask my doctor?


Sounds like you have hypoglycemia...
by: Kerri Knox, RN- The Immune Queen!

If you know that you have hypoglycemia, then why will spending a bunch of money on testing help you? What will you decide to do if you DON'T test positive for hypoglycemia- you'll have to avoid those things that cause you to have problems- namely high carb meals.

What will you decide if you DO test positive, you'll have to avoid foods that cause your symptoms.

Why don't you trust your body and stop eating high carb (nutritionally empty) foods instead of spending thousands of dollars on testing that will do nothing for you?


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System





vitamin D and anxiety
by: Sonja

Hello,
I had my D level checked a month ago and it was 9!! which was the middle of summer. Anyway I started taking 5000 iu vitamin D a day for about 2 weeks and didn't suppliment with magnesium (because I didn't know at the time to do so). I am on attenolol and clonazepam for anxiety/BP, but I started getting Anxiety from Vitamin D, slight headachs,and palpitations so I stopped cause it scared me.

I want and need to take the D but I want my magnesium levels up first. Should I wait
a couple weeks and only take magnesium then try again? I'm just worried since i'm so low in D right now. Or should I take the clonazepam to counteract the anxiey or is that bad for my heart with low magnesium?

Click here to add your own comments

Return to Question About Vitamin D Side Effects?.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter